Go to Naturalis.nl

Search results

Query: journal: "Zoologische Mededelingen"

1191 to 1200 of 1930
1 ... 191 ... 381 ... 571 ... 771 ... 961 ... 1151 ... 1171   1181   1191   1201   1211 ... 1351 ... 1541 ... 1731 ... 1921

1191   Article: Materials for a more stable subdivision of the genus Uca Leach
B. Beinlich, H.O. von Hagen, in: Zoologische Mededelingen, Vol. 80 (2006), p. 9-32
1192   Article: Material of the rhopalid genera Leptocoris Hahn, 1833, and Boisea Kirkaldy, 1910 (Heteroptera) from the collection of the Nationaal Natuurhistorisch Museum at Leiden, The Netherlands
U. Gollner-Scheiding, in: Zoologische Mededelingen, Vol. 66 (1992), p. 277-282
1193   Article: Mass mortality of Puffinus Gravis (O'reilly) on the coast of Suriname (Aves, Procellariidae)
G.F. Mees, in: Zoologische Mededelingen, Vol. 49 (1976), p. 269-271
1194   Article: Marinus Boeseman, 1916-2006, a biography and a list of his publications
M.J.P. van Oijen, W. de Ligny, in: Zoologische Mededelingen, Vol. 80 (2006), p. 1-8
1195   Article: Marine Gastrotricha and Kinorhyncha from Scheveningen
J.S. Zaneveld, in: Zoologische Mededelingen, Vol. 20 (1938), p. 257-262
1196   Article: Marine and freshwater sponges (Porifera) of the Netherlands
R.W.M. van Soest, in: Zoologische Mededelingen, Vol. 50 (1977), p. 261-273
1197   Article: Malurus callainus Gould and other names supposed to have been based on hybrids (Aves, Passeriformes)
G.F. Mees, in: Zoologische Mededelingen, Vol. 77, 15-36 (2003), p. 471-472
1198   Article: Male genitalia of the species of Depressaria Haworth s.l. (Lepidoptera, Oecophoridae) occurring in The Netherlands
W. van Laar, in: Zoologische Mededelingen, Vol. 39 (1964), p. 391-408
1199   Article: Male genitalia of the species of Depressaria Haworth S.L. (Lepidoptera, Oecophoridae) occurring in The Netherlands (Addenda)
W. van Laar, in: Zoologische Mededelingen, Vol. 43 (1968), p. 95-96
1200   Article: Malaysian and Bruneian micro-caddisflies in the tribes Stactobiini and Orthotrichiini (Trichoptera: Hydroptilidae: Hydroptilinae)
A. Wells, J. Huisman, in: Zoologische Mededelingen, Vol. 67 (1993), p. 91-125